# SDR DXTA2012062205009

- Difficulty date: June 21, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N131QS
- Make and model: Beech 400A
- Aircraft serial: RK431
- Aircraft time: 3,013 hours, 2,793 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH,  EXPERIENCED AN UNSAFE RED LIGHT IN THE GEAR HANDLE, ACCOMPANIED WITH THE AURAL GEAR-WARNING HORN AFTER SELECTING FLAPS FROM 20 TO 30 DEGREES. AFTER ABORTING THE APPROACH TO COMPLETE RELEVANT CHECKLIST,  RETRACTED THE FLAPS, WHICH SILENCED HORN, BUT THE RED LIGHT REMAINED ILLIUMINATED IN THE GEAR HANDLE. ON 2ND APPROACH, THE WARNING HORN SOUNDED ONCE AGAIN WHEN FLAPS 20 TO 30, AND REMAINED ON FOR SEVERAL MINUTES EVEN AFTER THE FLAPS WERE RETRACTED AFTER LANDING.
